Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Toric degenerations and vector bundles
HTML articles powered by AMS MathViewer

by Joseph Gubeladze PDF
Proc. Amer. Math. Soc. 127 (1999), 3493-3494 Request permission

Abstract:

There are many affine subalgebras of polynomial rings with highly non-trivial projective modules, whose initial algebras (toric degenerations) are still finitely generated and have all projective modules free.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D15, 19A49
  • Retrieve articles in all journals with MSC (1991): 13D15, 19A49
Additional Information
  • Joseph Gubeladze
  • Affiliation: A. Razmadze Mathematical Institute, Alexidze St. 1, 380093 Tbilisi, Georgia
  • Email: gubel@rmi.acnet.ge
  • Received by editor(s): February 20, 1998
  • Published electronically: May 17, 1999
  • Additional Notes: This research was supported in part by the Alexander von Humboldt Foundation and CRDF grant #GM1-115.
  • Communicated by: Wolmer V. Vasconcelos
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3493-3494
  • MSC (1991): Primary 13D15, 19A49
  • DOI: https://doi.org/10.1090/S0002-9939-99-05009-1
  • MathSciNet review: 1622734